EconPapers    
Economics at your fingertips  
 

Orthogonally Additive and Orthogonality Preserving Holomorphic Mappings between C*-Algebras

Jorge J. Garcés, Antonio M. Peralta, Daniele Puglisi and María Isabel Ramírez

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We study holomorphic maps between C -algebras and , when is a holomorphic mapping whose Taylor series at zero is uniformly converging in some open unit ball . If we assume that is orthogonality preserving and orthogonally additive on and contains an invertible element in , then there exist a sequence in and Jordan -homomorphisms such that uniformly in . When is abelian, the hypothesis of being unital and can be relaxed to get the same statement.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/415354.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/415354.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:415354

DOI: 10.1155/2013/415354

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:415354